RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2018, Issue 11, Pages 128–130 (Mi pdma379)  

Mathematical Foundations of Informatics and Programming

Syntax analysis of programs by the method of integral representations

O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov

M. F. Reshetnev Siberian State University of Science and Technologies, Krasnoyarsk

Abstract: A new method for syntactical analysis of the monomials of a context-free language, as a model of programming languages, based on the integral representation of the syntactical polynomial of a program is proposed in the paper. It is shown that the integral of a fixed multiplicity over a cycle allows finding the syntactical polynomial of monomials (programs) with unlimited number of symbols that gives a new approach to the problem of syntactical analysis.

Keywords: formal power series, commutative image, syntactical analysis, integral representation.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-47-240318


DOI: https://doi.org/10.17223/2226308X/11/39

Full text: PDF file (573 kB)
References: PDF file   HTML file

UDC: 519.682

Citation: O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “Syntax analysis of programs by the method of integral representations”, Prikl. Diskr. Mat. Suppl., 2018, no. 11, 128–130

Citation in format AMSBIB
\Bibitem{EgoKolSaf18}
\by O.~I.~Egorushkin, I.~V.~Kolbasina, K.~V.~Safonov
\paper Syntax analysis of programs by the method of integral representations
\jour Prikl. Diskr. Mat. Suppl.
\yr 2018
\issue 11
\pages 128--130
\mathnet{http://mi.mathnet.ru/pdma379}
\crossref{https://doi.org/10.17223/2226308X/11/39}


Linking options:
  • http://mi.mathnet.ru/eng/pdma379
  • http://mi.mathnet.ru/eng/pdma/y2018/i11/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:94
    Full text:24
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020